It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hi there, welcome to the board. congrats on tapering. I've been on suboxone for several months and have had a couple of elevated BP's, but I think you have so much stress in your life right now, it could be exacberated by that. Wow, so much going on.
Has your BP been high the entire time you've been on subs?
How do you feel with the taper? Any WD's. All those things could cause a relaspe, or just a sunny day, we really don't need a reason too.
160/100 is very concerning. Do you have a good support system in place, when you jump off, and for everything you are going thru. as most of us think alcohol and drugs will make the problem go away, but will come back 10-fold, if we make it back, and be worse. Hypertension is a silent killer because most people don't have any symptoms untill it's too late. Are you on meds for your BP?
Lots of questions, get answers from your MD then decide
My opinion only.
Best of luck and let us know how you are.
Gracie:wave:





All times are GMT -7. The time now is 01:50 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!